AlexDOPEAF

Alex Zupan

Phone: 402-472-4301
Email: <my last name>@unl.edu
Office: Avery 308

I am an assistant professor of mathematics at the University of Nebraska-Lincoln.  My research is in geometric topology, low-dimensional topology, and knot theory.


Home       Research       Teaching       CV


Preprints:


1.
(with Jeffrey Meier) Bridge trisections for knotted surfaces in 4-manifolds
[arXiv]
2.
(with Jeffrey Meier) Characterizing Dehn surgeries on links via trisections
[arXiv]





Publications:
1.
(with Derek Davies) Natural properties of the trunk of a knot, to appear in JKTR.
[arXiv]

2.
(with Jeffrey Meier) Genus-two trisections are standard, Geom. Topol. 21 (2017), no. 3, 1583-1630.
[arXiv] [journal]
3.
(with Jeffrey Meier) Bridge trisections of knotted surfaces in S^4, Trans. Amer. Math. Soc. 369 (2017), no. 10, 7343-7386.
[arXiv] [journal]
4.
(with Jessica Purcell) Independence of volume and genus g bridge numbers, Proc. Amer. Math. Soc. 145 (2017), no. 4, 1805-1818.
[arXiv] [journal]
5.
(with Jeffrey Meier and Trent Schirmer) Classification of trisections and the Generalized Property R Conjecture, Proc. Amer. Math. Soc. 144 (2016), no. 11, 4983-4997
[arXiv]
[journal]
6.
(with Samuel Taylor) Products of Farey graphs are totally geodesic in the pants graph, J. Topol. Anal., Online ready. [arXiv]
[journal]  
7.
(with B. Kang, A. Kronaeur, P. Luitel, D. Medici, and S. A. Taylor) New Examples of Brunnian theta graphs, Involve 9 (2016), no. 2, 287-311.
[arXiv]
[journal]
8.
Uniqueness of higher genus bridge surfaces for torus knots, Math. Proc. Cambridge Philos. Soc. 159 (2015), no. 1, 79-88.
[arXiv] [journal]
9.
(with Ryan Blair) Knots with compressible thin levels, Alg. Geom. Top. 15 (2015), no. 3, 1691-1715. [arXiv] [journal]
10.
(with Sean Bowman and Scott Taylor) Bridge spectra of twisted torus knots, Int. Math. Res. Notices (2015), no. 16, 7336-7356
[arXiv] [journal]
11.
Bridge spectra of iterated torus knots, Comm. Anal. Geom. 22 (2014), no. 5, 931-963. [arXiv] [journal]
12.
Infinite cardinalities in the Hausdorff metric geometry, Involve 7 (2014), 585-593.

[journal]
13.
Bridge and pants complexities of knots, J. London Math. Soc. (2) 87 (2013), 43-68. [arXiv] [journal]
14.
A lower bound on the width of satellite knots, Top. Proc. 40 (2012), 179-188. [arXiv] [journal]
15.
Properties of knots preserved by cabling, Comm. Anal. Geom. 19 (2011), no. 3, 541-562. [arXiv] [journal]
16.
Unexpected local minima in the width complexes for knots, Alg. Geom. Top. 11 (2011), no. 2, 1097-1106. [arXiv] [journal]
17.
(with C. Blackburn, K. Lund, S. Schlicker, and P. Sigmon) A missing prime configuration in the Hausdorff Metric Geometry, J. Geom. 92 (2009), no. 1-2, 28-59.

[journal]